Optimal realizations of generic 5-point metrics

Koolen, J., Lesser, A. and Moulton, V. (2009) Optimal realizations of generic 5-point metrics. European Journal of Combinatorics, 30 (5). pp. 1164-1171. ISSN 0195-6698

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 10 Mar 2011 08:41
Last Modified: 27 Sep 2020 23:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/23739
DOI: 10.1016/j.ejc.2008.09.021

Actions (login required)

View Item View Item